# SDR SWIA202157296

- Difficulty date: January 26, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, RH WING #4 SPOILER, FASTNER BRACKET BOLTS (2), WS 130.00   (C-CHECK RO 4/2/2021)    REPLACED CORRODED FASTENER BRACKET IAW CRJ 200 AMM 57-53-02-400-802.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
